}-ESTIMATES OF MIXED FINITE ELEMENT METHODS FOR GENERAL NONLINEAR OPTIMAL CONTROL PROBLEMS
Yanping CHEN1 , Zuliang LU2
作者信息+
{{custom_zuoZheDiZhi}}
{{custom_authorNodes}}
{{custom_bio.content}}
{{custom_bio.content}}
{{custom_authorNodes}}
折叠
}-ESTIMATES OF MIXED FINITE ELEMENT METHODS FOR GENERAL NONLINEAR OPTIMAL CONTROL PROBLEMS
Yanping CHEN1 , Zuliang LU2
Author information+
1.School of Mathematical Sciences, South China Normal University; 2.School of Mathematics and Statistics, Chongqing Three Gorges University
{{custom_zuoZheDiZhi}}
{{custom_authorNodes}}
{{custom_bio.content}}
{{custom_bio.content}}
{{custom_authorNodes}}
Collapse
文章历史+
收稿日期
出版日期
2008-08-03
2012-02-25
发布日期
2012-03-27
Abstract
This paper investigates -estimates for the general optimal control problems governed by two-dimensional nonlinear elliptic equations with ointwise control constraints using mixed finite element methods. The state and the co-state are approximated by the lowest order Raviart-Thomas mixed finite element spaces and the control is approximated by piecewise constant functions. The authors derive -estimates for the mixed finite element approximation of nonlinear optimal control problems. Finally, the numerical examples are given.
Yanping CHEN , Zuliang LU. }-ESTIMATES OF MIXED FINITE ELEMENT METHODS FOR GENERAL NONLINEAR OPTIMAL CONTROL PROBLEMS. 系统科学与复杂性(英文), 2012, 25(1): 105-120 https://doi.org/10.1007/s11424-011-9215-9
Yanping CHEN , Zuliang LU. }-ESTIMATES OF MIXED FINITE ELEMENT METHODS FOR GENERAL NONLINEAR OPTIMAL CONTROL PROBLEMS. Journal of Systems Science and Complexity, 2012, 25(1): 105-120 https://doi.org/10.1007/s11424-011-9215-9